آمار

تعداد نشریات21
تعداد شماره‌ها311
تعداد مقالات3,086
تعداد مشاهده مقاله5,200,733
تعداد دریافت فایل اصل مقاله3,125,256
Ghanbari, Mojtaba. (1395). A new approach for solving fuzzy linear Volterra integro-differential equations. نشریه علمی دانشگاه سیستان و بلوچستان, 13(6), 69-87. doi: 10.22111/ijfs.2016.2822
Mojtaba Ghanbari. "A new approach for solving fuzzy linear Volterra integro-differential equations". نشریه علمی دانشگاه سیستان و بلوچستان, 13, 6, 1395, 69-87. doi: 10.22111/ijfs.2016.2822
Ghanbari, Mojtaba. (1395). 'A new approach for solving fuzzy linear Volterra integro-differential equations', نشریه علمی دانشگاه سیستان و بلوچستان, 13(6), pp. 69-87. doi: 10.22111/ijfs.2016.2822
Ghanbari, Mojtaba. A new approach for solving fuzzy linear Volterra integro-differential equations. نشریه علمی دانشگاه سیستان و بلوچستان, 1395; 13(6): 69-87. doi: 10.22111/ijfs.2016.2822


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.